# SDR DXTA2023062689340

- Difficulty date: June 26, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N814QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000049
- Aircraft time: 2,309 hours, 1,358 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN COCKPIT WINDOW: COCKPIT LEFT SIDE WINDOW CRACKED DURING APPOACH PASSING 12,000 FT.  /REMOVED FAILED/CRACKED LH COCKPIT SIDE WINDOW 9914809-1 S/N 20024H0921 AND REPLACED IT WITH NEW CUSTOMER SUPPLIED SIDE WINDOW P/N 9914-1 S/N 22318H9439. VISUAL, LEAK AND OPERATIONAL TESTS SATISFACTORY. ALL WORK IAW MM:56-10-10,
